# SDR Q2SA20181016403

- Difficulty date: October 16, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. CORROSION FOUND. SHEAR WEB JUST INBD AFT OF R2 DOOR AT BS 986.5 Ï¿½ BS 1016. REMOVED AND REPLACED WEB ON INBD AFT R2 DOOR AT BS 986.5 BS1016 IAW SRM 51-40-02.
